# SDR USAA2010062291221

- Difficulty date: May 26, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING AT S23L BETWEEN FR16 TO FR20 LOWER SILL AREA OF L-1 DOOR CUTOUT.  REPLACED CENTER FITTING AT S23L BETWEEN FR16 TO FR20 LOWER SILL AREA OF L-1 DOOR CUTOUT IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112109.
